# SDR YENA2025123001299

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 01250
- Aircraft time: 82,933 hours, 29,648 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORRODED STR 32,  FR 58 LH SIDE ON AFT CARGO COMPARTMENT; REF AEROMAN W.0 2025 278/1 N.R. 2025-622963 **PERFORMED PERMANENT REPAIR LOCATED ON STR32, AT LEVEL FR58, LH SIDE IN AFT CARGO COMPARTMENT I.A.W. A320 SRM 53-00-13-300-001; THIS REPAIR IS CATEGORY B WITH AN INSPECTION THRESHOLD FROM REPAIR EMBODIMENT: 60,000 FC / 120,000 FH, SUBSEQUENT INSPECTION AT INTERVALS OFTBD, INSPECTION METHOD: TBD I.A.W. A320 SRM 53-00-13-205-001, TABLE 4 WRK BT 8617215 RIIAE272QC FUR #A320-53-02798.
